I'm on Day 2, and of course I have nothing to report in the way of skin changes! I am sore right now, but that is because of my hardcore once a week Pilates session which always leaves me sore on the weekends. Perhaps I'll have to give that up for a few months? Accutane does cause soreness and this can be exaserbated by hard exercise.
I've been thinking about the side effect of raised lipids in the blood: ie cholesterol. I had my blood test before I started and I'm 5.9 which is on the high end of average. Nothing to worry about in itself, but it would be expected that this number will increase over my course. Being older, my cholesterol is higher than most accutane patients, but I am very fit and healthy and eat an excellent diet. In fact I have been following a "Primal Diet" (Mark Sisson) for around 4 months and have never felt better. I'm an ideal weight and am happy with the way my body looks. A feature of the Primal way of eating is that you don't worry about eating fat, that is to say you don't limit your saturated fat intake at all. When my derm was telling me my cholesterol score, she told me not to worry but to watch my saturated fat intake so that the number didn't get too high! Well, I'm not intending on changing my diet, but I'm a little worried that my derm might take me off the drug if my cholesterol does get high. Yes I know, I'm worrying prematurely but it would suck if that happened.
Anyway, I'll continue to update